# SDR AALA201809065003

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 5,095 hours, 1,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER CYLINDER WAS IN THE YELLOW BAND,  80 DEGREES FARENHEIT.  SERVICED THE R3 DOOR CYLINDER TO THE GREEN BAND IAW AMM 52-22-00.
